In the past I have put on a BuTrans patch(Buprenorphine), 20mcg/d, and I literally suffered almost no withdrawal. This lasted about a week because I know it was the duration of just one patch. The only thing I can remember at the time was, wow this is unreal, I basically have no actual drug withdrawal. Now, I definitely started taking Oxy 80s again but I'm not sure if it was right away or not.
Anyways, my question is this, if you were to take my situation and go cold turkey off Oxy while on the same amount of BuTrans and go for a week, once that week is up and you take off the patch will you go into some INSANE withdrawal or will it not be so bad since the Oxy is out of your system? I know BuTrans can attach itself to the brain and it makes me wonder if it's just playing a trick for the week and then I'm screwed once it's off and I don't go back to taking them. If anyone with similar experience could give me their input I'd appreciate it. And, of course, any other help would be lovely.
If what I said above is true I will go ahead and taper off because I'm sick of this. I haven't even been taking Oxy for a year but have experienced with Opiates before and know how horrible they are. Now I have a daughter and don't want to lose any potential I still have in life, as I am 24 years old.
Thanks for the input, everyone, it's deeply appreciated.
Hey there, congrats on your choice to take your life back. When I detoxed I weened off over a month but some people do it drastically, I couldn't. Try to gather as much info on here, on the net and make your plan but most of all stay connected with support. God Bless
Thanks for reaching out! If you can taper great! If you can't and you use Bupe. you'll still have WD's if you've had previous withdrawals. The thing to do if you must use Bupe is to get off it quick, fast in a hurry. It is much harder to kick than Oxys. and is also damaging to the organs. Can you taper on Vicodin's? Or take some time off work? If you don't work, you're all set. The best scenario is a 30+ day detox/rehab. There are things you can do to alleviate some of the symptoms. You CAN DO this. The biggest thing is to stay away from Oxy people,etc. and rely, if possible on clean people/family,etc and keep coming to this site. Read the status and posts of people who've been clean for ages and you'll see they went through the same thing in the beginning and that it IS possible. If you fall don't worry. Pick yourself up & and start again. If you want info on how to ease some of the symptoms send me a message. I'm with you..
im in the same situation as u. im on kadian which is morphine 100mg once a day which i do not abuse. oxy im up to 480mg a day. 480mg daily. whenever i decide to quit oxy i start taking my kadian and i get no withdrawls whatsoever. unfortunataly its harder for us to quit cause we have meds that prevent wds. its the mindgames that i play withmyself that get me everytime. i know i dont have to physically withdrawl so its easy to keep quitting and starting again. even though there is no physical wds i still cant get past the mental part. im on day 3 yet again with the oxy but have my kadian to prevent wds. me and you have meds to prevent physical wds but believe it doesnt work for the mental part of the addiction
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.